# SDR R61A2020093000674

- Difficulty date: September 22, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 43,741 hours, 27,218 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17002015009
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR) RT WING STUB SPAR 3 FOUND CRACKED.  REPAIRED PER ETD2016-170-048482 REV D.
